Are you starting triple therapy treatment? U scared as I was?!!
I started the treatment 1 week ago today! I was so scared, read so much on here, so I wanted to share. My 1 shot last week was bad, felt like **** all weekend! I had been on it before but didn't work and didn't remember it being this bad!! I'm taken 2 one in an hour, I'll keep ya posted! Been lucky about the side affects, no rash! Yet hope I can keep it away, I use lotion, can kinda tell when it's tring to come out and I start using the lotion!!! Not so lucky w/the roids :( but if this is the worst it gets..I'm golden!! Any questions just let me know and I will keep ya all filled in also! I'm hopen to b the one you can read the better things from! Scary reading all the bad, makes ya more scared...been there done that!! Good luck to us all!!! XOXOXO
Shot # 2 I hope it don't mess me up as bad as last weekend whew it was BAD! But lucky no rash..yet?!? No anal pain just roids :(. If I get nausea I like the red and white peppermint hard candy works great!
i started triple with incivek...my second attempt. this time i don't think it's gonna be as bad cuz i have a good idea what to expect; you know, fear of the unknown. got my INF comin up to room temp as i type...this time i am gonna be in control...bring it on you silly virus..............good luck
if the nausea gets too bad, get a script for Zofran...it really works. also Clobetasol ointment is great for the rash. i wish i could take a bath in the stuff.
Like Pooh said don't let the 'roids get away from you. Start taking metamucil or something similar right now. Once it gets out of hand you're gonna suffer and not be able to reel it back in (no pun intended) until the 12 weeks is up IME.
Greetings. Hope shot numero two went OK.
By saying you you had been on it before but it didn't work do you mean you treated before? I treated before and read about triple therapy so I thought I knew what to expect but it is completely different. We are here for you. Be sure to post often as the first few weeks can be rough ♫
I don't think I saw which triple tx you're doing. If it's Incivek, it is a good idea to be proactive regarding the diarrhea as well as the skin. Chances are you will get those side effects at some point soon. As others said above, I would recommend trying to take 1 Loperimide per day for awhile to see if that helps to avoid diarrhea. If you do have diarrhea, be sure to keep the area clean and dry. My husband used Balneol, an over counter cleanser/soother. For my husband, the diarrhea and anal/rectal pain and bleeding was a moderately severe side effect. I would also recommend keeping your skin moisturized now and drink extra water and stay out of the sun. My husband used Eucerin body wash in the shower, Eucerin cream after the shower. When he did get the rash, he started taking Hydroxizine (a perscription) and Triamcinolone ointment (a prescription) right away - within a day - to keep it under control. My husband's Incivek rash was moderately severe. It's good to have those types of things on hand so you can treat these sides immediately.
Still doing ok, still have the *****! :( got lots of stuff for roids yesterday. Yes I'm doin incevik, and yes I was treated in 07, undetected at first but 6 wks after, came back! I am hopeful about this, tryin to stay positive! Not everyone gets that dumb rash, I'm trying my hardest to keep it away. I'm using Aveeno Baby Soothing Relief Moisture Cream. Work great and moisturizers for 24 hrs. Today I'm kinda down, pretty sure lack of water. Yesterday I felt really good! I have more better days then bad (thank god) try not to dwell or stew on things, just work, and do what I gotta do, live. I tell myself it's just weeks, not a life time death sentenace like the hep c is! Thanks everyone! XOXO
You will be fine! Keep telling yourself that and stay strong! I was scared to death, I think it's more the waiting and not knowing, reading all the horrible stories about side affects, but everyone is different! Hopefuly you'll b like me! :D
I remember my first shot had the most side effects, but with each shot, I got less and less physical side effects.
By 12 weeks, many peoples' bodies have an even level of the chemical, so the shot no longer brings on any side effects. And that's how it went with me, in general.
You are going in with a great attitude! Being on this Forum, and supporting others onhere, helped me immensely during my Triple Tx~ good luck in your journey :)
Oh..p.s., I took Victrelis, so I didn't get The Roids, but others on this site have reccommended a product called "Rectal Rockets"...you can order them on-line, and they came highly recommended
I wasn't smart enough to be scared, so I just went into it hoping for the best. I am week 31 of 48 and back to my regular exercise routine. I am only about 65 to 70%, but about a gazillion times better than when on the incivek...Mark
So, Shot # 3 tomorrow... butt pain has let up a little, but new pain, a few days ago. my nose started crusting up, sore to the touch also, then the pain, almost like sinus infection pain in my face! I massaged my face last nite, head was pounding all day too!! only aloud to take tylenol, 4 a day at most. not sure if its due to change in the weather or just another side affect?!?!! My boyfriend spent an hour last nite looking up meds, and anything to see if we could see whats up... hanging in there...have to right?!?!!! ;) ... i just keep telling myself, no rash :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.